# SDR CHQA20120822321

- Difficulty date: August 22, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 27,096 hours, 25,700 cycles
- Engine: Allsn AE3007A
- Engine time: 22,325 hours, 19,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14535658001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DENT WAS FOUND ON THE LEFT FUSELAGE SKIN, AFT OF PILOT WINDOW ON FRAME 13.  THE DENT WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-012367A.
